# SDR USAA030188

- Difficulty date: September 7, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,934 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1.5 INCHES, LT FUSELAGE STRINGER 22L AT STATION 727E.  INSTALLED DOUBLER PER SRM 51-00-01.  (M)
